×

Found 2,952 Documents (Results 1–100)

100
MathJax

On an asymptotics of the number of representations of a pair of integers by quadratic and linear forms with congruential condition. (English. Russian original) Zbl 07550587

Math. Notes 111, No. 5, 736-746 (2022); translation from Mat. Zametki 111, No. 5, 726-737 (2022).
MSC:  11E25 11D85
PDF BibTeX XML Cite
Full Text: DOI

Representation of positive semidefinite elements as sum of squares in 2-dimensional local rings. (English) Zbl 1487.14125

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software